Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 5, NWS Birmingham, AL

February 17, 2022Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 17, 2022, 7:32 PM CST for Shelby County, Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 17, 2022, 7:32 PM CST (01:32 UTC)
Expired
Feb 17, 2022, 8:15 PM CST
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 28 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 17, 7:35 PM CSTTSTM WND GST 613 Ese Ballantrae, ALMEASURED WIND GUST OF 61 MPH ON DAVIS WX STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 17, 3:57 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
477 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

670 
WUUS54 KBMX 180132
SVRBMX
ALC117-180215-
/O.NEW.KBMX.SV.W.0005.220218T0132Z-220218T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
732 PM CST Thu Feb 17 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Southern Shelby County in central Alabama...

* Until 815 PM CST.

* At 732 PM CST, a severe thunderstorm was located over Shelby County
  Airport, or near Calera, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Alabaster, Pelham, Calera, Montevallo, Childersburg, Columbiana,
  Wilsonville, Vincent, Harpersville, Wilton, American Village,
  Maylene, University Of Montevallo, Shelby County Airport, Lay Lake,
  Shelby, Shelby Shores, Kelley Branch, Camp Branch and Siluria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CST for central and
east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3337 8635 3335 8635 3334 8637 3329 8636
      3327 8641 3328 8643 3326 8642 3323 8646
      3320 8646 3320 8649 3319 8650 3317 8650
      3313 8646 3310 8649 3308 8692 3324 8689
TIME...MOT...LOC 0132Z 257DEG 44KT 3317 8678 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

40/Sizemore
2 follow-up statements
683 
WWUS54 KBMX 180140
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
740 PM CST Thu Feb 17 2022

ALC117-180215-
/O.CON.KBMX.SV.W.0005.000000T0000Z-220218T0215Z/
Shelby AL-
740 PM CST Thu Feb 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHEASTERN SHELBY COUNTY...

At 740 PM CST, a severe thunderstorm was located near Columbiana,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Calera, Childersburg, Columbiana, Wilsonville, Harpersville, Lay
Lake, Shelby, Beeswax Creek Park, Shelby Shores, Gaston Steam Plant
and Kelley Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CST for central and
east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 8636 3327 8641 3328 8643 3326 8642
      3323 8646 3320 8646 3320 8649 3319 8650
      3317 8650 3313 8646 3310 8649 3310 8678
      3325 8668 3332 8637
TIME...MOT...LOC 0140Z 263DEG 46KT 3318 8666 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

40/Sizemore
084 
WWUS54 KBMX 180152
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
752 PM CST Thu Feb 17 2022

ALC117-180215-
/O.CON.KBMX.SV.W.0005.000000T0000Z-220218T0215Z/
Shelby AL-
752 PM CST Thu Feb 17 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR SOUTHEASTERN SHELBY COUNTY...

At 752 PM CST, a severe thunderstorm was located over Wilsonville,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Childersburg, Columbiana, Wilsonville, Harpersville, Lay Lake,
Shelby, Beeswax Creek Park, Shelby Shores, Gaston Steam Plant and
Kelley Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CST for central and
east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 8636 3327 8641 3328 8643 3326 8642
      3323 8646 3320 8646 3320 8649 3319 8650
      3317 8650 3313 8646 3310 8649 3310 8667
      3328 8655 3332 8637
TIME...MOT...LOC 0152Z 257DEG 44KT 3321 8649 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

40/Sizemore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 6:10 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Feb 17, 6:10 PM CST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
610 PM CST Thu Feb 17 2022

.UPDATE...
Mesoscale Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0543 PM CST Thu Feb 17 2022/

One supercell moving into the Birmingham Metro area at this
writing. Elsewhere, the storms are below severe limits. We have
had severe damage reports this afternoon, so remain vigilant into
the evening hours and pay attention for further watches or
warnings. Parts of the northwest have been removed from the severe
threat area, and this progression will slowly continue.

There was only a "finger" of instability extending from southwest
to northeast and as far north as the storm in Birmingham. Wind and
shear fields remain quite high. Therefore, much of the threat will
remain south and east of the supercell. Most of this activity was
located along a pre-frontal trough with the strong cold front just
to our west.

The main message remains the same. Severe threat will continue for
a few more hours if the overlap of the instability and shear can
continue. All wind fields remain high and winds outside the storms
may also knock some trees down. These winds will last much of the
overnight hours.

75

Previous short-term discussion:
/Updated at 0317 PM CST Thu Feb 17 2022/

Most intense convection starting to approach MS/AL state line.
Best mesoscale instability parameters remain back in MS, although
SBCAPE and MLCAPE have trended up the last couple hours in the
western counties of Alabama. Wind and shear fields remain
impressive, and any storms that can tap the limited instability
and sustain an enhanced updraft will certainly be tornado-
possible. Best overlap of instability and shear looks to from
Pickens and Tuscaloosa Counties southward. Will also be cautious
to not get caught by the "loss of peak heating" fallacy in this
situation -- strong warm and moist advection should be more than
sufficient to offset any lack of insolation as we transition to
sunset.

/61/

Friday.

The trough will move over the Ohio and Tennessee River Valley
Regions on Friday while the associated cold front will push
southeast of the state. Expansive surface high pressure from
South-Central Canada extending southwest into Texas will build
into the region from the northwest.

Expect gradual decreasing clouds as lingering showers across the
far southeast moves out of the area toward midday. Winds will be
out of the north 7-14 mph. High temperatures will range from the
mid 40s far north to around 60 far southeast.

05

.LONG TERM...
/Updated at 0150 PM CST Thu Feb 17 2022/

After a dry weekend, rain chances return for most periods through
at least mid week. Made minor changes to pops, but otherwise no
changes needed to the extended forecast.

14

Previous long-term discussion:
/Updated at 0338 AM CST Thu Feb 17 2022/

Saturday through Wednesday.

With the colder air mass in place, along with clearing skies and
calm winds, we'll likely see effective radiational cooling late
Friday night into Saturday morning. Therefore, morning low
temperatures on Saturday will likely start off in the mid to upper
20s across most of Central AL. A surface high pressure is expected
to move through the Midwest as low level ridging builds across the
Gulf Coast over the weekend under generally zonal flow aloft.
This will lead to mostly clear skies and a gradual warming trend
by early next week.

Our next weather system begins to take shape on Monday as an upper
level wave lifts through the Mexican Plateau and into the ArkLaTex.
The wave appears to gradually weaken Monday night into Tuesday,
overspreading rainfall across Central AL through the day on Monday.
A weak boundary sets up across the Gulf States through at least
Wednesday, which would lead to fairly persistent rain chance for an
extended period of time. Model guidance is showing anomalous PWATs
and vapor transport, so it's possible there could be several rounds
of heavy rain Monday through Wednesday. This could lead to some
flooding concerns as we head towards the middle part of next week,
so it's something to keep an eye on, but I'll wait until we see more
run to run consistency on where that boundary will set up before
adding any mention of flooding threats into the hazardous weather
outlook.

25/Owen

&&

.AVIATION...
00Z TAF Discussion.

Showers and storms were moving through the western half of the
area at this writing. Most of the activity was near a pre-frontal
trough. The storms will move west to east and affect all terminals
through at least 08z. Winds outside the convection will remain
strong with gusts around 35kts possible at any time. These gusts
will remain in the forecast much of the overnight hours. Winds
just above the surface increase to near 55kts, but just below LLWS
criteria. Ceilings will start off MVFR at most terminals with vis
and ceilings up and down. Generally held the ceilings at 010 or
slightly better generally through 18z. As the frontal system moves
through, expect winds to veer from south southwest to west then
north through 18-20z.

75

&&

.FIRE WEATHER...

Showers and thunderstorms will be exiting the southeast Friday
morning, with drier air returning to the area. Ceilings will
remain below 2kft through Friday morning. Afternoon RH values
will be in the 30 to 40 percent range by Saturday and Sunday.
Strong southerly winds will become northerly by Friday morning,
with surface speeds at 10 to 15 mph. 20ft winds will be 8 to 12
mph. Winds diminish Saturday and turn to the southeast by Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     35  47  25  57  27 / 100   0   0   0   0
Anniston    37  48  27  58  30 / 100   0   0   0   0
Birmingham  35  48  28  57  33 / 100   0   0   0   0
Tuscaloosa  36  49  28  59  34 / 100   0   0   0   0
Calera      37  49  31  59  35 / 100   0   0   0   0
Auburn      43  55  31  59  35 /  90  10   0   0   0
Montgomery  43  55  31  62  35 / 100  10   0   0   0
Troy        49  59  32  62  36 / 100  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until midnight CST tonight for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Feb 17, 3:47 AM CST, 15 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
347 AM CST Thu Feb 17 2022

ALZ011>015-017>050-181300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
347 AM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are possible across Central Alabama on
Thursday. The primary threats will be damaging winds up to 70 mph,
tornadoes, and hail, especially for locations generally west of
Interstate 65.

Outside any thunderstorm activity, gusty winds will persist through
much of the day on Thursday. Wind gusts of 30 to 45 MPH are
expected, with locally higher gusts possible, which could lead to
downed trees and powerlines.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
today and tonight.

In the hours before

Local storm report, Feb 17, 5:47 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 W EUTAW               32.84N 87.91W
02/17/2022                   GREENE             AL   TRAINED SPOTTER

            PINE TREE UPROOTED AND FELL ON A CORNER OF A
            HOME.

&&

JD/02
Local storm report, Feb 17, 5:59 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     2 NNW CARDIFF           33.67N 86.95W
02/17/2022                   JEFFERSON          AL   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN.
            POSSIBLE TORNADO.

&&

JD/02
Local storm report, Feb 17, 6:34 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TORNADO          4 SSW BOLEY SPRINGS     33.59N 87.55W
02/17/2022                   TUSCALOOSA         AL   OTHER FEDERAL

            PRONOUNCED TDS EVIDENT ON RADAR IN NORTHERN
            TUSCALOOSA COUNTY.

0511 PM     HAIL             1 W MCFARLAND MALL      33.17N 87.54W
02/17/2022  U1.00 INCH       TUSCALOOSA         AL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0334 PM     TSTM WND DMG     4 ESE BEAVERTON         33.91N 87.96W
02/17/2022                   LAMAR              AL   BROADCAST MEDIA

            BARN ROOF DAMAGED. POSSIBLE TORNADO.

0453 PM     TSTM WND DMG     2 NNW GRAYSVILLE        33.65N 86.99W
02/17/2022                   JEFFERSON          AL   TRAINED SPOTTER

            18 WHEELER BLOWN OVER ON INTERSTATE 22.
            POSSIBLE TORNADO.

0454 PM     TSTM WND DMG     2 N GRAYSVILLE          33.66N 86.97W
02/17/2022                   JEFFERSON          AL   TRAINED SPOTTER

            TREES SNAPPED ALONG AL HWY 5. POSSIBLE
            TORNADO.

0455 PM     TSTM WND DMG     2 NNW CARDIFF           33.67N 86.95W
02/17/2022                   JEFFERSON          AL   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN.
            POSSIBLE TORNADO.

0400 PM     TSTM WND DMG     1 W EUTAW               32.84N 87.91W
02/17/2022                   GREENE             AL   TRAINED SPOTTER

            PINE TREE UPROOTED AND FELL ON A CORNER OF A
            HOME.

0418 PM     TORNADO          1 ESE BOLEY SPRINGS     33.63N 87.49W
02/17/2022                   FAYETTE            AL   TRAINED SPOTTER

            TREES IN ROADWAY AND STRUCTURAL DAMAGE
            REPORTED.

&&
Local storm report, Feb 17, 6:38 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          1 S LEEDS               33.53N 86.54W
02/17/2022  EF1              JEFFERSON          AL   LAW ENFORCEMENT

            TREE ON MOBILE HOME WITH ENTRAPMENT.

&&

JD/02
Local storm report, Feb 17, 6:40 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          1 S LEEDS               33.53N 86.54W
02/17/2022                   JEFFERSON          AL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TORNADO REPORT FROM 1 S
            LEEDS. TREE ON MOBILE HOME WITH ENTRAPMENT.

&&

JD/02
Local storm report, Feb 17, 7:21 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 PM CST THU FEB 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     1 SSW HOOVER VETERANS P 33.38N 86.73W
02/17/2022                   SHELBY             AL   PUBLIC

            TREE ON HOUSE. POSSIBLE TORNADO.

0607 PM     TORNADO          LAKE PURDY COMMUNITY    33.43N 86.68W
02/17/2022                   SHELBY             AL   EMERGENCY MNGR

            ROAD BLOCKED BY TREES.

0701 PM     TSTM WND DMG     1 S RIVERCHASE          33.33N 86.81W
02/17/2022                   SHELBY             AL   PUBLIC

            TREE ON HOUSE.

0619 PM     TSTM WND DMG     2 S LEEDS               33.52N 86.55W
02/17/2022                   JEFFERSON          AL   EMERGENCY MNGR

            HWY 25 BLOCKED BY TREES DOWN. POSSIBLE
            TORNADO.

0613 PM     TSTM WND DMG     4 WNW SUSAN MOORE       34.09N 86.49W
02/17/2022                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN.

0620 PM     TSTM WND DMG     1 WSW ALLGOOD           33.90N 86.53W
02/17/2022                   BLOUNT             AL   PUBLIC

            TREE DOWN.

0703 PM     FLASH FLOOD      2 ESE MCLARTY           34.16N 86.37W
02/17/2022                   BLOUNT             AL   EMERGENCY MNGR

            ROADWAY FLOODED.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 6:18 PM CSTTornado WarningBMXSt. Clair21 min
Feb 17, 6:22 PM CSTFlash Flood WarningBMXJefferson6 hr
Feb 17, 6:31 PM CSTFlash Flood WarningBMXBlount, Fayette, Tuscaloosa, Walker6 hr
Feb 17, 6:56 PM CSTAreal Flood AdvisoryBMXEtowah3 hr
Feb 17, 7:28 PM CSTAreal Flood AdvisoryBMXSt. Clair6 hr
Feb 17, 7:34 PM CSTAreal Flood AdvisoryBMXShelby6 hr
Feb 17, 7:49 PM CSTSpecial Weather StatementBMXTalladega41 min
Feb 17, 7:50 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne25 min
Feb 17, 7:58 PM CSTFlash Flood WarningBMXSt. Clair, Shelby6 hr
Feb 17, 8:03 PM CSTAreal Flood AdvisoryBMXCherokee3 hr
Feb 17, 8:10 PM CSTAreal Flood AdvisoryBMXCalhoun, Talladega6 hr
Feb 17, 8:40 PM CSTSpecial Weather StatementBMXCleburne35 min
Feb 18, 1:34 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo66 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.